From Anchorage, Alaska, USA:
While I was taking Glucophage, I experienced shortness of breath while doing any kind of exercise so I stopped taking the medication and the behavior slowly disappeared, but a month later I was placed on Humalog, after which the behaviors returned. In addition to the aforementioned, I am dealing with vision problems, shortness of breath,dry mouth, and heart problems. To date, I have been off the medication for three weeks. The vision problem is not as severe, but the heart problems and shortness of breath is still present. I am now told that I will have to go back on the Humalog to control after meal highs, and I also am taking Lantus (insulin glargine), as well as a medication for high blood pressure.
I talked to my doctor who stated that the medication is not the problem. Are shortness of breath, dry mouth, rash and vision problems side effects of the medication?
Dry mouth and vision problems are not specific side effects of the medicine but are side effects associated with high sugars and poor control of your diabetes. A rash can occur with any medication you take. The shortness of breath could be from your heart problem. I anticipate that you have symptoms from multiple problems. You need to work with your physician to work out what is drug-related with what is from underlying disease.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.